# SDR GLBA20110801H

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 31,174 hours, 38,239 cycles
- Engine: Pwa PT6A6
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0100A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LT MLG BOTH GREEN "L" AND "H" ANNUNCIATORS FLICKERED THEN EXTINGUISHED THEN REILLUMINATED, NO UNSAFE INDICATIONS ON APPROACH & LANDING.  MX REPLACED THE LT MLG ACTUATOR, OPS AND RIG CKS IAW TC. 1900-3230.10.
